Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Period is late. Have nausea and vomiting. Pregnancy test negative. Had creamy discharge. Suggestions?

I had my period in the first week n last week of January having the vomiting and nausea dizzy feelings also. Did some pregnancy tests and blood test and they all came out negative.Im feeling some strange feelings in my lower tummy area n also my navel. Last weeks been having discharge a thick cottage cheese like and then white and creamy and stretchy can you help me shed some light on this please cause the doctors are not seeing anything at all.and my clothes and my work uniform pants cannot fit like before I am gettin bigger and I dont eat at all like before just small meals and I drink alot of liquid namely water and natural juices please help me thank you
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Welcome to HCM,

If you had unprotected intercourse you should wait for a week, if you get your periods fine but if you do not you should repeat pregnancy test with your early morning mid-stream urine specimen( high in HCG). Sometimes due to low concentration of HCG in urine you may get false negative tests, you can also get blood test done to detect HCG to confirm your pregnancy. Nausea and vomiting can be early symptoms of pregnancy.

Thick cottage cheese like discharge is indicative of candidiasis, it can occur in pregnancy. If the discharge is associated with itching and irritation you should get treated. Fluconazole is helpful. Take care of your hygiene, wash genitals with warm water, wear cotton clothes. Keep yourself well hydrated.

Get clinically examined by a doctor, keep your BMI under control. For your weight gain check your hormones level, if abnormality is detected, you may need HRT. Take nutritious food, exercise, sleep well. Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor